This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Does having HPV affect your periods at all? I haven't had a chance to talk to my doctor so that's why I'm asking here. I missed my period which was supposed to start in the very beginning of Oct. And my last period should of started last week but no sign of it. Not sure if it's the HPV causing this or other reasons.
No, HPV will not affect your menstrual cycle, there must be some other cause for it. Is there any possibility of pregnancy? Have you had a LEEP or cone biopsy at all due to dysplasia caused by HPV? It may be time to make an appointment with a doctor.
thanks for your responses.
I probably should've mentioned before that I was just diagnosed with HPV last week, so I haven't had any more tests or treatments yet.
As for pregnancy, I have had missed and irregular periods all summer. The ppl from planned parenthood said that the birth control pill I was on was causing that. But I'm not sure of that seeing as how I had been on that pill for about a year before all these problems started, plus I hadn't missed 2 periods in a row before. I guess I failed to mention that I stopped taking the pill in the beginning of Oct. because I was sick of what it was doing to my body and I had an appt with the doc. So could that be causing this period to be like extra late (it's a week late today)?
My guess is that the people at Planned Parenthood are correct. I had the same thing happen to me. I was on the low-dose birth control, but started having very irregular periods suddenly. Such as bleeding in between periods, and not having my period during the off week. I was told this meant the birth control was no longer working for me. And yes, I had been on that particular kind for quite some time (a year or so). I began taking the regular pill and my period was regulated quite fast.
Hope it helps! :)
I didn't have a period a month before I had my biopsy, and my doctor order pills to start my period, this was in December. I took them a week after my biopsy and then I had my period for a week (usually last 2-3 days). Then I had my in January and was suppose to have mine for February, but nothing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.